# SDR SWAA2022092616232

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737
- Aircraft serial: 32519
- Aircraft time: 52,840 hours, 31,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CUSTOMER WALK ITEM** 2 EA. EMERGENCY LIGHTS INOP AT STOW BIN 1 ABC AND 4 ABC. / [01] RELAMPED 2 EA. EMERGENCY LIGHT AT STOW BIN 1ABC AND 4 ABC AS PER REF B737 AMM 33-51-03-960-801. TEST OK.;[02] VERIFIED STEP 1.
